| Model Number |
92129 |
| Medical Device Problem Code |
Loss of Osseointegration (2408)
| Health Effect - Clinical Codes |
Head Injury (1879); Inadequate Osseointegration (2646)
Type of Reportable Event
Serious Injury
Event or Problem Description
Per the clinic, the patient experienced a loss of osseointegration subsequent to sustaining a head trauma (specific date not reported).The patient was reimplanted with another cochlear device on (b)(6) 2022.
Additional Manufacturer Narrative
This report is submitted on september 23, 2022.